TopCare Acetaminophen, Extra Strength, 500 mg, Caplets, for Adults
Acetaminophen, Extra Strength, 500 mg, Caplets, for Adults
Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever/fever reducer. See new warnings. Quality guaranteed. Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Caplets). This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free. Questions or comments? 1-888-423-0139. Fast Pass Exclusive Deal! Get $15 off when you buy $40 or more in TopCare products! Offer good through 3/29/2023!